Table of Contents Author Guidelines Submit a Manuscript
Canadian Journal of Gastroenterology
Volume 4 (1990), Issue 7, Pages 261-266
IDB: Pathogenesis

Immunogenetic Susceptibilities in Inflammatory Bowel Disease

Jerome I Rotter1,2

1Division of Medical Genetics, Departments of Medicine and Pediatrics, Cedars-Sinai Medical Center, USA
2UCLA School of Medicine, Los Angeles, California, USA

Copyright © 1990 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jerome I Rotter, “Immunogenetic Susceptibilities in Inflammatory Bowel Disease,” Canadian Journal of Gastroenterology, vol. 4, no. 7, pp. 261-266, 1990. doi:10.1155/1990/380204